# SDR AALA202508145638

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 102,296 hours, 12,844 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: APTE420KBS2500SG
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW PRESSURE O2 INDICATION INOP. DECESION MADE TO RETURN TO DFW. MAINTENANCE REPLACED CREW OXYGEN CYLINDER PRESSURE TRANSDUCER IAW AMM 35-11-03.
